MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0253-7613.103306

Медицинская библиотека · Indian journal of pharmacology · 2012

Zidovudine-induced nail pigmentation in a 12-year-old boy.

Chawre Sanjeevani M, Pore Shraddha M, Nandeshwar Manish B, Masood Nausheen M

Клинический случайСтатьяПеревод в очереди

Аннотация

Zidovudine is an important component of first-line antiretroviral treatment (ART) regimens used to manage pediatric HIV. Nail pigmentation with zidovudine is a well-documented occurrence in adults, especially dark-skinned individuals. But it has so far not been reported in children. Here, we report a pediatric case of zidovudine-induced nail pigmentation. A 12-year-old boy receiving ART with zidovudine, lamivudine, and nevirapine presented to dermatology OPD with complaint of diffuse bluish-brown discoloration of all fingernails. The pigmentation was noticed by the patient after 3 months of initiating zidovudine-based regimen. It first appeared in thumb nails, gradually involved all fingernails, and increased in intensity over time. Though harmless and reversible, psychological aspects of this noticeable side effect may hamper adherence to therapy and may lead to unnecessary investigations and treatment for misdiagnosis such as cyanosis or melanoma.

Для цитирования: Chawre Sanjeevani M, Pore Shraddha M, Nandeshwar Manish B, Masood Nausheen M. Zidovudine-induced nail pigmentation in a 12-year-old boy.. Indian journal of pharmacology. 2012. DOI: 10.4103/0253-7613.103306.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.